# SDR AALA202311223023

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 87,705 hours, 11,417 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO LHR, AFTER TAKE OFF PRIOR TO EXTENDING FLAPS THE CENTER HYDRAULIC SYSTEM QUANITY DROPPED TO ZERO. AIRCRAFT LANDED SAFELY AT LHR WITHOUT FURTHER INCIDENT.  (OPEN)
